# SDR UPS805380

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Ribs
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED, RT WING L/E ASSY, 8 EACH, RIBS CRACKED AT STA XFS 841, 836, 817, 797, 771, 652, 620, AND 626.  REPAIRED RIBS PER MM 57-00-00, FIG. 801.
